# SDR DALA2022120507758

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 59,403 hours, 28,124 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 AFTER REMOVAL OF NLG LEG ASSY. FOUND PITTING ON L/H FACE OF SUPPORT LUG IN NLG WHEEL WELL. CORRECTIVE ACTION: CLEANED BUSHING BORE AND REMOVED PITTING FROM FACE PER A320 SRM 51-74-00. (9571353)
